# SDR UALA2010062102160

- Difficulty date: June 19, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 58,255 hours, 10,636 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LAV PUMP EXHAUST HAS 3 SCREWS PULLING THRU SKIN.   GROUND OFF CORROSION.  REMOVED DAMAGED SKIN IN AREA OF CORROSION IN PREPARATION FOR DOUBLER REPAIR. STARTED MAKING OF REPAIR PIECES. COMPLETED MAKING OF REPAIR PIECES AND BACK DRILLED. STARTED  DRILLING HOLES TO SIZE PER SRM RPR 6 AND UA-EVA-73878.
